# SDR BJNA20170911008

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737-400
- Aircraft serial: 2727
- Aircraft time: 57,060 hours, 34,720 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT & WOULD NOT EXTINGUISH.
